# SDR AWXA200600840

- Difficulty date: May 5, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 53,072 hours, 23,932 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: D57541690200
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED ELONGATE HOLE ON THE FRAME SUPPORT FITTING OF THE LT AILERON AT RIB 23.  MAINTENANCE REMOVED AND INSTALLED NEW FRAME SUPPORT FITTING ON THE LT AILERON AT RIB 23 IAW AIRBUS 320 SRM 51-72-11.
